# SDR REXA2017020700187

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 26,225 hours, 24,905 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OBSERVER`S OXYGEN MASK HOSE DAMAGED.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12-000-801.
